# SDR CALA2021101101844

- Difficulty date: October 10, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 56,297 hours, 24,448 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: None
- Part number: D5347041821800
- Condition: Corroded
- Location: Str 42lh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BULK CARGO COMPT STGR 42L/H BETWEEN FR63 AND FR64
